MathSciNet Relay Station
MathSciNet bibliographic data
MR2079817 35J60 (35Q51 35Q60)
D'Aprile, Teresa; Mugnai, Dimitri Non-existence results for the coupled Klein-Gordon-Maxwell equations. Adv. Nonlinear Stud. 4 (2004), no. 3, 307–322.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement